RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 3, Pages 579–583 (Mi dan44732)  

MATHEMATICAL PHYSICS

Asymptotic form of the solution of the problem of waves on the surface of a thin spherical layer of a stratified liquid in the presence of obstacles

S. A. Gabov, A. G. Sveshnikov, A. K. Shatov

Lomonosov Moscow State University

Full text: PDF file (652 kB)

Bibliographic databases:
UDC: 532.013.3

Citation: S. A. Gabov, A. G. Sveshnikov, A. K. Shatov, “Asymptotic form of the solution of the problem of waves on the surface of a thin spherical layer of a stratified liquid in the presence of obstacles”, Dokl. Akad. Nauk SSSR, 260:3 (1981), 579–583

Citation in format AMSBIB
\Bibitem{GabSveSha81}
\by S.~A.~Gabov, A.~G.~Sveshnikov, A.~K.~Shatov
\paper Asymptotic form of the solution of the problem of waves on the surface of a thin spherical layer of a stratified liquid in the presence of obstacles
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 3
\pages 579--583
\mathnet{http://mi.mathnet.ru/dan44732}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0633795}
\zmath{https://zbmath.org/?q=an:0491.76024}


Linking options:
  • http://mi.mathnet.ru/eng/dan44732
  • http://mi.mathnet.ru/eng/dan/v260/i3/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019